I just started using Microgestin Fe 1.5/30. I'm just wondering what side effects ( good or bad) that people have had while using it. I read a lot of mixed reviews.
Also, anyone using this that wears contacts, have you had any issues? I want to get contacts, but I read that some people using microgestin might have problems if they wear contacts...I don't know why.
Last edited by Moluluvsu; 03-14-2011 at 11:56 AM.
I've never been on Microgestin-1.5/30 but I do know that with all birth control pills there is a chance that it could affect you wearing contact lenses. However, I've been on the Pill for 5 years now and haven't had any issues with wearing my contacts. As for the side effects, all BCP's have some potential side effects: Nausea, vomitting, spotting, etc. Although, I have read that some people on this Pill have had an increase in menstrual migraines, but that number was pretty low. Good Luck, Hope this helps!
The Following User Says Thank You to KREgirl09 For This Useful Post: Moluluvsu (03-14-2011)
I have been on microgestrin 1.5 for a month and a half. I was on loestrin 24 before but it all of a sudden got very expensive on me so I had to switch. I went without for 2 weeks. During that time I had protected sex (for the most part eek! But he didn't ejaculate inside me). Before that I used the plan b pill because in december we had a scare with a condom right when I started loestrin. I wanted to throw those things in there in case they have something to do with my issues. Ok so the issues I've had on the microgestrin are during the first 2 weeks I'm EXTREMELY irritable, moody, emotional and maybe just down right psycho. I didn't feel myself. My bf and I fought like crazy. Everything he did and said bothered and offended me. Normally I'm very laid back and easy going. Right at 2 weeks I had breakthrough bleeding I assume. I thought it was my period. Not to be gross but when I went to the bathroom blood literally poured out of me which is usually how my period starts. So I put a tampon in and carried on. The next day it lightened up big time. The NEXT morning my tampon was covered in dark brown blood clots. They proceeded to fall out of me in the shower and anytime I wiped. It looked like lining of some sort. Definitely not normal. All dark brown, almost black. I had abdominal cramping that was pretty bad. Then it just stopped. When the brown pills came I expected my period to find only dark brown blood again. It only lasted a day was just a small amount. The next day I had very sticky discharge, stringy like, that was tinged pink. It was A LOT!!! it came out when I wiped. Never got a period. But I've had a ton of clear discharge. Way more than normal. I've often thought I was bleeding in my panties bc I can feel it coming out. So now I'm finishing my first week of my 2nd month and still having bad discharge. A few days ago I starts experiencing nausea. Nothing severe just queasiness. My breasts were VERY tender during the first month as well, forgot to mention that. But now they are fine. They were very full and heavy and I'm already a 36 DD. so that was not fun. Sometimes I feel pains in them now though but not the bad tenderness. I've been scared to death I could be pregnant. I've probably taken 20 tests in the past 3 months. No joke. So either this pill gives very similar symptoms of pregnancy or I am. God I hope not since I'm already a single mother to a 5 year old going thru a nasty divorce and full time student looking for a steady job.
Sorry this got so long. But that's what I've experienced. Hope that helps and maybe some one can help ease MY mind lol.
The Following User Says Thank You to Cortni26 For This Useful Post: Moluluvsu (03-17-2011)